Journal of the Korean Mathematical Society
( Vol.52 NO.3 / 2015 )
Title
Translation and homothetical surfaces in Euclidean space with constant curvature(ENG)
Author
Rafael L'opez and Marilena Moruz
MSC
53A10, 53C45
Publication
Page
523-535 Page
Abstract
Own Status
Keyword
translation surface, homothetical surface, mean curvature, Gauss curvature
Note
Summary
We study surfaces in Euclidean space which are obtained as the sum of two curves or that are graphs of the product of two functions. We consider the problem of finding all these surfaces with constant Gauss curvature. We extend the results to non-degenerate surfaces in Lorentz-Minkowski space.
Attach
[PDF]